# SDR YENA20140407073

- Difficulty date: April 7, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N585JB
- Make and model: Airbus A320-232
- Aircraft serial: 2159
- Aircraft time: 41,125 hours, 14,667 cycles
- Engine: Iae V2527A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Tube
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 32,953 hours, 11,605 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF ROLL NR 1 ENGINE LOST APPROXIMATELY 15 TO 20 PERCENT POWER. CREW CONTINUED TAKEOFF, DECLARED AN EMERGENCY AND ACFT RETURNED TO DEPARTURE.  FOUND RT P4.9 PRESSURE TUBE SEVERED.  R & R IAW AMM 73-22-51.
